# SDR DALA2024072407437

- Difficulty date: July 19, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 91,526 hours, 42,109 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OXYGEN MASK DROPPED IN FLIGHT.   RESECURED AFT GALLEY OXY. MASK IAW A320 AMM 35-21. O.K FOR SVC. (LP: 5911082)
